# SDR SB07069

- Difficulty date: August 21, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE R2 DOOR EXTERIOR ESCAPE SLIDE EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY FUSE.  OPERATIONAL CHECK GOOD.
